# SDR EIAA20111219259

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, A

## Discrepancy

NR 4 ENGINE FIRE INDICATION.   CREW REPORTED NR 4 ENGINE FIRE INDICATION AND BOTH FIRE BOTTLES DISCHARGED.  PASSING THRU FL310 HEAD MUFFLED THUD FROM RIGHT SIDE, NO OTHER INDICATIONS.  SHORTLY AFTER NR 4 ENGINE FIRE SWITCH ILLUMINATED 30 SECONDS LATER FIRE BELL RANG.  ACCOMPLISHED ALL EMERGENCY AND APPLICABLE CHECKLIST'S.  REMOVED AND REPLACED LT AND RT SIDE COWLS IAW MM 71-11-00 OP'S NORMAL.  REMOVED AND REPLACED NR 4 ENGINE TURBINE EXHAUST SLEEVE (NOZZLE) IAW MM 78-11-02 OP'S NORMAL.  REMOVED AND REPLACED NR 4 ENGINE FIRE BOTTLES PER 747 MM 26-21-03.  REMOVED AND REPLACED NR 4 ENGINE PER EIA WORKCARDS F7103, F7201-JT9, F7204, F7205, F7207, F7209.
